Kauffman bracket skein module of a family of prism manifolds

Maciej Mroczkowski

Abstract

n/a
Author Maciej Mroczkowski (FMPI / IM)
Maciej Mroczkowski,,
- Institute of Mathematics
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165, (A 20 pkt)
Issue year2011
Vol20
No1
Pages159-170
Keywords in EnglishKnot, link, Seifert manifolds, prism manifolds, skein module, Kauffman bracket
DOIDOI:10.1142/S0218216511008681
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.453 (2) - 2011=0.441 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back